# SDR SWIA200110064

- Difficulty date: July 28, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 1,799 hours, 1,518 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Copilot
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD INNER PANE CRACKED.COPILOT'S WINDSHIELD REPLACED IAW CRJ MM 56-11-01-400-801.
